# SDR ASAA2016052116798

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 1,011 hours, 310 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP AMBER LIGHT CAME ON AFTER RECALL.  AFTER ENGINE START LIGHT GOES OUT ON RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMPERATURE CONTROL BITE IAW FIM 21-62, TASK 801.  NO DEFECTS NOTED. SUSPECT NUISANCE FAULT REF FTD 737NG-FTD-21-16001.  DEFECT CLEARED.
